Path:  Home   >  All publications
Publication Year
Scientific Areas
AZIMI, M. Jawad, LAURENT-GENGOUX, Camille, NUNES DA COSTA, Joana Margarida, (2018). Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids. Communications in Algebra, pp. 494-515. Export
FIGUEIREDO, Isabel N., LEAL, Carlos, PINTO, Luís, FIGUEIREDO, Pedro N., TSAI, Richard, (2018). Hybrid multiscale affine and elastic image registration approach towards wireless capsule endoscope localization. Biomedical Signal Processing and Control. Vol. 39, pp. 486-502. Export
MONTOLI, Andrea, RODELO, Diana, VAN DER LINDEN, Tim, (2018). Two characterisations of groups amongst monoids. Journal of Pure and Applied Algebra. Vol. 222. 4, pp. 747-777. Export
ADÁMEK, Jirí, SOUSA, Lurdes, (2017). A formula for codensity monads and density comonads. DMUC 17-52 Preprint. Export
DIAS, Eduardo, (2017). Construction of algebraic covers. DMUC 17-50 Preprint. Export
GUTIERRES, Gonçalo, MAMEDE, Ricardo, ESTEVES DOS SANTOS, José Luís, (2017). Gray codes for signed involutions. DMUC 17-51 Preprint. Export
FERREIRA, José Augusto, JORDÃO, Daniela, PINTO, Luís, (2017). Approximating coupled hyperbolic-parabolic systems arising in enhanced drug delivery. DMUC 17-48 Preprint. Export
ARAÚJO, Janielly G., (2017). Sharp regularity for the degenerate doubly nonlinear parabolic equation. DMUC 17-49 Preprint. Export
MARQUES, Jorge, CARVALHO E SILVA, Jaime, (2017). Gevrey well posedness of Goursat-Darboux problems and asymptotic solutions. DMUC 17-47 Preprint. Export
AZENHAS, Olga, (2017). Skew RSK and coincidence of Littlewood-Richardson commutors. DMUC 17-46 Preprint. Export
Number of registers: 2,767<< previous 1,2,3,4,5,6,7,8 next >>
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support